@article{ASENS_1979_4_12_2_137_0, author = {Blanc, Philippe}, title = {Sur la cohomologie continue des groupes localement compacts}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {137--168}, publisher = {Elsevier}, volume = {4e s{\'e}rie, 12}, number = {2}, year = {1979}, doi = {10.24033/asens.1364}, zbl = {0429.57012}, mrnumber = {543215}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/asens.1364/} }
TY - JOUR AU - Blanc, Philippe TI - Sur la cohomologie continue des groupes localement compacts JO - Annales scientifiques de l'École Normale Supérieure PY - 1979 SP - 137 EP - 168 VL - 12 IS - 2 PB - Elsevier UR - https://www.numdam.org/articles/10.24033/asens.1364/ DO - 10.24033/asens.1364 LA - fr ID - ASENS_1979_4_12_2_137_0 ER -
%0 Journal Article %A Blanc, Philippe %T Sur la cohomologie continue des groupes localement compacts %J Annales scientifiques de l'École Normale Supérieure %D 1979 %P 137-168 %V 12 %N 2 %I Elsevier %U https://www.numdam.org/articles/10.24033/asens.1364/ %R 10.24033/asens.1364 %G fr %F ASENS_1979_4_12_2_137_0
Blanc, Philippe. Sur la cohomologie continue des groupes localement compacts. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 12 (1979) no. 2, pp. 137-168. doi : 10.24033/asens.1364. https://www.numdam.org/articles/10.24033/asens.1364/
[1] Séminaire sur la cohomologie des sous-groupes discrets (à paraître).
,[2] Espaces vectoriels topologiques.
,[3] Intégration, chap. IV et VII.
,[4] Continuous Cohomology and a Conjecture of Serre's (Inv. Math., vol. 25, 1974, p. 199-211). | MR | Zbl
,[5] Les algèbres d'opérateurs dans les espaces hilbertiens. | Zbl
,[6] Espaces vectoriels topologiques, São Paulo, 1964.
,[7] Produits tensoriels topologiques et espaces nucléaires (Mem. Amer. Math. Soc., vol. 16, 1955). | MR | Zbl
,[8] Sur la cohomologie des groupes topologiques II (Bull. Sc. math., 2e série, t. 96, 1972, p. 305-332). | MR | Zbl
,[9] Une caractérisation des algèbres de Von Neuman discrète (Bull. Soc. math. Fr., t. 89, 1961, p. 77-101). | Numdam | MR | Zbl
,[10] Differentiable Cohomology Cons and C.I.M.E., 1976.
,[11] Cohomology of Groups (III. J. Math., vol. 6, 1962, p. 367-401). | Zbl
,[12] Topological Vector Space I, Springer-Verlag, 1969. | Zbl
,[13] Homology, Springer-Verlag, 1967. | MR
,[14] Simplicial Objects in Algebraic Topology (Math. Stud., # 11, Van Nostrand).
,[15] Séminaire Maurey-Schwartz, 1974-1975.
[16] Cohomology of Topological Groups and Solvmanifolds (Annals of Math., vol. 73, n° 1, 1961, p. 21-48). | MR | Zbl
,[17] Sur la 1-cohomologie de certaines représentations induites (C.R. Acad. Sc., t. 282, 1976, p. 367-369). | MR | Zbl
,[18] Sur la 1-cohomologie de groupes de Lie semi-simples (C. R. Acad. Sc., t. 279, 1974, p. 455-458). | MR | Zbl
et ,[19] Harmonic Analysis on Semi-Simple Lie Groups I, n° 188, Springer Verlag. | MR | Zbl
,- On asymptotic and continuous group Orlicz cohomology, Annales de l'Institut Fourier (2025), p. 1 | DOI:10.5802/aif.3704
- n-Kazhdan groups and higher spectral expanders, Israel Journal of Mathematics, Volume 258 (2023) no. 1, p. 453 | DOI:10.1007/s11856-023-2480-1
- Strong and uniform boundedness of groups, Journal of Topology and Analysis, Volume 15 (2023) no. 03, p. 707 | DOI:10.1142/s1793525321500497
- Solid locally analytic representations of 𝑝-adic Lie groups, Representation Theory of the American Mathematical Society, Volume 26 (2022) no. 31, p. 962 | DOI:10.1090/ert/615
- The cohomology of semi-simple Lie groups, viewed from infinity, Transactions of the American Mathematical Society, Series B, Volume 9 (2022) no. 4, p. 144 | DOI:10.1090/btran/85
- Integrality of volumes of representations, Mathematische Annalen, Volume 381 (2021) no. 1-2, p. 209 | DOI:10.1007/s00208-020-02047-9
- Quasi-isometric invariance of continuous group L p -cohomology, and first applications to vanishings, Annales Henri Lebesgue, Volume 3 (2020), p. 1291 | DOI:10.5802/ahl.61
- POLYNOMIAL COHOMOLOGY AND POLYNOMIAL MAPS ON NILPOTENT GROUPS, Glasgow Mathematical Journal, Volume 62 (2020) no. 3, p. 706 | DOI:10.1017/s0017089519000429
- Group algebra criteria for vanishing of cohomology, Journal of Functional Analysis, Volume 279 (2020) no. 11, p. 108730 | DOI:10.1016/j.jfa.2020.108730
- Low degree cohomologies of congruence groups, Science China Mathematics, Volume 62 (2019) no. 11, p. 2287 | DOI:10.1007/s11425-018-9476-8
- Euclidean-valued group cohomology is always reduced, Journal of Topology and Analysis, Volume 10 (2018) no. 03, p. 483 | DOI:10.1142/s1793525318500243
- Topologizing Lie algebra cohomology, Differential Geometry and its Applications, Volume 49 (2016), p. 208 | DOI:10.1016/j.difgeo.2016.08.003
- 𝐿²-Betti numbers of locally compact groups and their cross section equivalence relations, Transactions of the American Mathematical Society, Volume 367 (2015) no. 7, p. 4917 | DOI:10.1090/s0002-9947-2015-06449-6
- On the cohomology of weakly almost periodic group representations, Journal of Topology and Analysis, Volume 06 (2014) no. 02, p. 153 | DOI:10.1142/s1793525314500125
- Strengthening Kazhdan’s property (T) by Bochner methods, Geometriae Dedicata, Volume 160 (2012) no. 1, p. 333 | DOI:10.1007/s10711-011-9686-9
- A geometric criterion for the boundedness of characteristic classes, Mathematische Annalen, Volume 351 (2011) no. 3, p. 541 | DOI:10.1007/s00208-010-0610-7
- Surface group representations with maximal Toledo invariant, Annals of Mathematics, Volume 172 (2010) no. 1, p. 517 | DOI:10.4007/annals.2010.172.517
- Bounded differential forms, generalized Milnor–Wood inequality and an application to deformation rigidity, Geometriae Dedicata, Volume 125 (2007) no. 1, p. 1 | DOI:10.1007/s10711-006-9108-6
- Superrigidity for irreducible lattices and geometric splitting, Journal of the American Mathematical Society, Volume 19 (2006) no. 4, p. 781 | DOI:10.1090/s0894-0347-06-00525-x
- Real Grassmann polylogarithms and Chern classes, Mathematische Annalen, Volume 304 (1996) no. 1, p. 157 | DOI:10.1007/bf01446290
- Extensions of the Mass 0 Helicity 0 Representation of the Poincare Group, Noncompact Lie Groups and Some of Their Applications (1994), p. 315 | DOI:10.1007/978-94-011-1078-5_19
- Topological groups, Journal of Soviet Mathematics, Volume 28 (1985) no. 6, p. 825 | DOI:10.1007/bf02105456
Cité par 22 documents. Sources : Crossref